# SDR ASAA12511499

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,195 hours, 5,149 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Part number: 141A48322
- Condition: Lack Of Lube
- Location: L2 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HANDLE BINDS WHEN CLOSING.  ACFT GROUNDED. CLEANED L2 WINDOW TRACKS IAW SOPM 20-30-03.  LUBED L2 WINDOW TRACKS IAW NG AMM 12-25-81-600-801. OPS CHECK OF L2 WINDOW GOOD IAW AMM 56-12-11-710-803.
